# SDR DALA2021081304681

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 INITIAL INSPECTION: CRACK DOUBLER CONDUCTIVE FRAME UPPER SIDE AT AILERON RH WING (RH-AD). CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00174: DOUBLER CONDUCTIVE FRAME UPPER SIDE AT AILERON RH WING WAS REPLACED PER B757-200 SRM. THE AILERON REBALANCE PROCEDURE WAS PERFORMED PER B-757-200 S.R.M.(1906751)
